A duplication formula for the double gamma function $\Gamma_2$
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 289-294
June Sang Choi
Dongguk University
Abstract : We give a duplication formula for the double Gamma function $\Gamma_2$ like the Legendre duplication formula for the Gamma function $\Gamma$.
Keywords : Gamma function, double Gamma function, double Hurwitz zeta function
MSC numbers : primary 33B99, secondary 11M99
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd